研究成果 1978 2019

コメント/討論
Functional Integral
Integral Representation
Model
6 引用 (Scopus)

Erratum to "Topological complexity is a fibrewise L-S category" [Topology Appl. 157 (1) (2010) 10-21]

Iwase, N. & Sakai, M., 6 15 2012, : : Topology and its Applications. 159, 10-11, p. 2810-2813 4 p.

研究成果: ジャーナルへの寄稿コメント/討論

Topological Complexity
Topology
Theorem
Simplicial Complex
Invariant

Geometric and harmonic analysis on homogeneous spaces

Baklouti, A. & Nomura, T., 9 1 2011, : : Advances in Pure and Applied Mathematics. 2, 3-4, p. 349-350 2 p.

研究成果: ジャーナルへの寄稿コメント/討論

Geometric Analysis
Harmonic Analysis
Homogeneous Space
会議での発言
9 引用 (Scopus)

A note on poly-Bernoulli numbers and multiple zeta values

Kaneko, M., 12 1 2008, Diophantine Analysis and Related Fields, DARF 2007/2008. p. 118-124 7 p. (AIP Conference Proceedings; 巻数 976).

研究成果: 著書/レポートタイプへの貢献会議での発言

occurrences

A symmetry characterization for homogeneous Siegel domains related to Berezin transforms

Nomura, T., 2002, Banach Center Publications. Institute of Mathematics, Polish Academy of Sciences, 巻 55. p. 323-334

研究成果: 著書/レポートタイプへの貢献会議での発言

Cayley transforms and symmetry conditions for homogeneous Siegel domains

Nomura, T., 2002, Advanced Studies in Pure Mathematics. 巻 37. p. 253-265

研究成果: 著書/レポートタイプへの貢献会議での発言

Computer assisted verification of the eigenvalue problem for one-dimensional Schrödinger operator

Sekisaka, A. & Nii, S., 1 1 2016, Mathematical Challenges in a New Phase of Materials Science. Nishiura, Y. & Kotani, M. (版). Springer New York LLC, p. 145-157 13 p. (Springer Proceedings in Mathematics and Statistics; 巻数 166).

研究成果: 著書/レポートタイプへの貢献会議での発言

Eigenvalue Problem
Connecting Orbits
Computer-assisted Proof
Eigenvalue
Interval Arithmetic

Invariant Berezin transforms

Nomura, T., 2001, Harmonic analysis and integral geometry. Chapman & Hall, 巻 422. p. 19-40

研究成果: 著書/レポートタイプへの貢献会議での発言

On a certain 8-dimensional non-symmetric homogeneous convex cone

Nomura, T., 2006, Quantization and Analysis on Symmetric Spaces. p. 70-73

研究成果: 著書/レポートタイプへの貢献会議での発言

On meromorphic continuation of local zeta functions

Kamimoto, J. & Nose, T., 1 1 2015, Complex Analysis and Geometry - KSCV 2014. Byun, J., Bracci, F., Gaussier, H., Kim, K-T., Shcherbina, N. & Hirachi, K. (版). Springer New York LLC, p. 187-195 9 p. (Springer Proceedings in Mathematics and Statistics; 巻数 144).

研究成果: 著書/レポートタイプへの貢献会議での発言

Meromorphic
Riemann zeta function
Continuation
Pole
Argand diagram
3 引用 (Scopus)

Absence of ground state for the Nelson model on static space-times

Gérard, C., Hiroshima, F., Panati, A. & Suzuki, A., 1 1 2012, : : Journal of Functional Analysis. 262, 1, p. 273-299 27 p.

研究成果: ジャーナルへの寄稿記事

Ground State
Space-time
Bosons
Infinity
Path Space
34 引用 (Scopus)

Absolutely continuous invariant measures for expanding piecewise linear maps

Masato, T., 1 1 2001, : : Inventiones Mathematicae. 143, 2, p. 349-373 25 p.

研究成果: ジャーナルへの寄稿記事

Piecewise Linear Map
Absolutely Continuous Invariant Measure
Euclidean space
Arbitrary
17 引用 (Scopus)

A characterization of pure finitely correlated states

Matsui, T., 1 1 1998, : : Infinite Dimensional Analysis, Quantum Probability and Related Topics. 1, 4, p. 647-661 15 p.

研究成果: ジャーナルへの寄稿記事

Quantum State
Electron energy levels
Algebra
algebra
Zero
1 引用 (Scopus)

A characterization of symmetric cones by the degrees of basic relative invariants

Yamasaki, T. & Nomura, T., 1 1 2016, : : Kyushu Journal of Mathematics. 70, 2, p. 237-257 21 p.

研究成果: ジャーナルへの寄稿記事

Dual Cone
Symmetric Cone
Permutation
Cone
Invariant
4 引用 (Scopus)

A characterization of symmetric cones through pseudoinverse maps

Kai, C. & Nomura, T., 1 1 2005, : : Journal of the Mathematical Society of Japan. 57, 1, p. 195-215 21 p.

研究成果: ジャーナルへの寄稿記事

Symmetric Cone
Pseudo-inverse
Tube
Convex Cone
3 引用 (Scopus)

A characterization of symmetric tube domains by convexity of Cayley transform images

Kai, C. & Nomura, T., 7 1 2005, : : Differential Geometry and its Application. 23, 1, p. 38-54 17 p.

研究成果: ジャーナルへの寄稿記事

Cayley Transform
Algebra
Convexity
Tube
Jordan Algebra
4 引用 (Scopus)

A continuous localization and completion

Iwase, N., 1 1 1990, : : Transactions of the American Mathematical Society. 320, 1, p. 77-90 14 p.

研究成果: ジャーナルへの寄稿記事

Lie groups
Completion
CW-complex
Compact Lie Group
Homomorphism

A description of a space of holomorphic discrete series by means of the Fourier transform on the Šilov boundary

Nomura, T., 1 1 1989, : : Journal of Functional Analysis. 82, 1, p. 1-37 37 p.

研究成果: ジャーナルへの寄稿記事

Series Representation
Vector-valued Functions
Hardy Space
Half-plane
Fourier transform
5 引用 (Scopus)

Adjoint action of a finite loop space

Iwase, N., 1997, : : Proceedings of the American Mathematical Society. 125, 9, p. 2753-2757 5 p.

研究成果: ジャーナルへの寄稿記事

Lie groups
Loop Space
Analytic group
Compact Lie Group
Homotopy
1 引用 (Scopus)

Adjoint action of a finite loop space. II

Iwase, N. & Kono, A., 1 1 1999, : : Royal Society of Edinburgh - Proceedings A. 129, 4, p. 773-785 13 p.

研究成果: ジャーナルへの寄稿記事

Loop Space
Homotopy
Classifying Space
Cohomology
Analytic group
6 引用 (Scopus)

Affine Vertex Operator Algebras and Modular Linear Differential Equations

Arike, Y., Kaneko, M., Nagatomo, K. & Sakai, Y., 5 1 2016, : : Letters in Mathematical Physics. 106, 5, p. 693-718 26 p.

研究成果: ジャーナルへの寄稿記事

Vertex Operator Algebras
Linear differential equation
algebra
apexes
differential equations
21 引用 (Scopus)

A generalization of Kita and Noumi's vanishing theorems of cohomology groups of local system

Cho, K., 1 1 1997, : : Nagoya Mathematical Journal. 147, p. 63-69 7 p.

研究成果: ジャーナルへの寄稿記事

Vanishing Theorems
Local System
Cohomology of Groups
Spectral Sequence
Algebraic Geometry

A generalized Jacobi theta function and quasimodular forms

Kaneko, M. & Zagier, D., 1995, : : Progress in Mathematics. 129, p. 165-172 8 p.

研究成果: ジャーナルへの寄稿記事

3 引用 (Scopus)

A hypergeometric integral attached to the configuration of the mirrors of the reflection group sn+2 acting on pn

Cho, K., Mimachi, K. & Yoshida, M., 1 1 1995, : : Kyushu Journal of Mathematics. 49, 1, p. 11-34 24 p.

研究成果: ジャーナルへの寄稿記事

Reflection Group
Mirror
Configuration
9 引用 (Scopus)

Algebraically independent generators of invariant differential operators on a symmetric cone

Nomura, T., 1 1 1989, : : Journal fur die Reine und Angewandte Mathematik. 1989, 400, p. 122-133 12 p.

研究成果: ジャーナルへの寄稿記事

Symmetric Cone
Invariant Differential Operators
Mathematical operators
Cones
Generator
8 引用 (Scopus)

Algebraic theta functions and the p-adic interpolation of eisenstein-kronecker numbers

Bannai, K. & Kobayashi, S., 6 1 2010, : : Duke Mathematical Journal. 153, 2, p. 229-295 67 p.

研究成果: ジャーナルへの寄稿記事

Algebraic function
Imaginary Quadratic Field
Theta Functions
L-function
P-adic

Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values

Kaneko, M., Oyama, K. & Saito, S., 8 1 2019, : : Bulletin of the Australian Mathematical Society. 100, 1, p. 34-40 7 p.

研究成果: ジャーナルへの寄稿記事

Multiple zeta Values
Analogue
Series
Form
4 引用 (Scopus)

Analytic torsions of spheres

Weng, L. & You, Y., 2 1 1996, : : International Journal of Mathematics. 7, 1, p. 109-125 17 p.

研究成果: ジャーナルへの寄稿記事

Analytic Torsion
2 引用 (Scopus)

A new integral–series identity of multiple zeta values and regularizations

Kaneko, M. & Yamamoto, S., 7 1 2018, : : Selecta Mathematica, New Series. 24, 3, p. 2499-2521 23 p.

研究成果: ジャーナルへの寄稿記事

Multiple zeta Values
Regularization
theorems
Linear Relation
Theorem
33 引用 (Scopus)

A new version of differentiable sphere theorem

Otsu, Y., Shiohama, K. & Yamaguchi, T., 6 1 1989, : : Inventiones Mathematicae. 98, 2, p. 219-228 10 p.

研究成果: ジャーナルへの寄稿記事

Sphere Theorem
Differentiable
7 引用 (Scopus)

An infinite-dimensional Evans function theory for elliptic boundary value problems

Deng, J. & Nii, S., 2 15 2008, : : Journal of Differential Equations. 244, 4, p. 753-765 13 p.

研究成果: ジャーナルへの寄稿記事

Evans Function
Elliptic Boundary Value Problems
Boundary value problems
Elliptic Operator
Stars
16 引用 (Scopus)

A note on the langlands classification and irreducibility of induced representations of p-ADIC groups

Konno, T., 1 1 2003, : : Kyushu Journal of Mathematics. 57, 2, p. 383-409 27 p.

研究成果: ジャーナルへの寄稿記事

Induced Representations
P-adic Groups
Irreducibility
Series Representation
Reductive Group

A prime geodesic theorem for SL3(Z)

Deitmar, A., Spilioti, P. & Gon, Y., 1 1 2019, : : Forum Mathematicum.

研究成果: ジャーナルへの寄稿記事

Geodesic
Theorem
Counting
Subgroup
2 引用 (Scopus)

A probabilistic representation of the ground state expectation of fractional powers of the boson number operator

Hiroshima, F., Lorinczi, J. & Takaesu, T., 11 15 2012, : : Journal of Mathematical Analysis and Applications. 395, 2, p. 437-447 11 p.

研究成果: ジャーナルへの寄稿記事

Bosons
Fractional Powers
Ground state
Ground State
Polaron

A proof of Hobson’s formula with the Euler operator

Nomura, T., 1 1 2018, : : Kyushu Journal of Mathematics. 72, 2, p. 423-427 5 p.

研究成果: ジャーナルへの寄稿記事

Euler
Operator

A Recurrence Formula for the Bernoulli Numbers

Kaneko, M., 1995, : : Proceedings of the Japan Academy Series A: Mathematical Sciences. 71, 8, p. 192-193 2 p.

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

A remark on the gromov convergence theorem

Otsu, Y., 1 1 1990, : : Proceedings of the American Mathematical Society. 108, 2, p. 491-494 4 p.

研究成果: ジャーナルへの寄稿記事

Convergence Theorem
Riemannian Manifold
Theorem
Concepts
1 引用 (Scopus)

Arithmetic topology in Ihara theory: To the memory of professor Akito Nomura

Kodani, H., Morishita, M. & Terashima, Y., 1 1 2017, : : Publications of the Research Institute for Mathematical Sciences. 53, 4, p. 629-688 60 p.

研究成果: ジャーナルへの寄稿記事

Topology
Galois Representations
Invariant
Braid Group
Braid
Covering
Frobenius
Topology
Invariant
Gerbe

A short proof for tc(K)=4

Iwase, N., Sakai, M. & Tsutaya, M., 9 1 2019, : : Topology and its Applications. 264, p. 167-174 8 p.

研究成果: ジャーナルへの寄稿記事

Topological Complexity
Klein bottle
Denote
Alternatives
6 引用 (Scopus)
Newton Polyhedron
Oscillatory Integrals
Asymptotic Analysis
Riemann zeta function
Pole
2 引用 (Scopus)

Asymptotics of the Bergman function for semipositive holomorphic line bundles

Cho, K., Kamimoto, J. & Nose, T., 11 12 2011, : : Kyushu Journal of Mathematics. 65, 2, p. 349-382 34 p.

研究成果: ジャーナルへの寄稿記事

Line Bundle
Compact Manifold
High Power
Asymptotic Expansion
Metric
52 引用 (Scopus)

A variation of euler's approach to values of the riemann zeta function

Kaneko, M., Kurokawa, N. & Wakayama, M., 1 1 2003, : : Kyushu Journal of Mathematics. 57, 1, p. 175-192 18 p.

研究成果: ジャーナルへの寄稿記事

Riemann zeta function
Euler
17 引用 (Scopus)

A-method in Lusternik-Schnirelmann category

Iwase, N., 4 3 2002, : : Topology. 41, 4, p. 695-723 29 p.

研究成果: ジャーナルへの寄稿記事

Lusternik-Schnirelmann Category
Hopf Invariant
Homotopy
Closed
Associativity
1 引用 (Scopus)

Baker-Akhiezer modules on the intersections of shifted theta divisors

Cho, K., Mironov, A. & Nakayashiki, A., 6 28 2011, : : Publications of the Research Institute for Mathematical Sciences. 47, 2, p. 553-567 15 p.

研究成果: ジャーナルへの寄稿記事

Theta Divisor
Intersection
Module
Evolution Equation
Ring of Differential Operators
22 引用 (Scopus)

Band structure of the Ruelle spectrum of contact Anosov flows

Faure, F. & Masato, T., 5 1 2013, : : Comptes Rendus Mathematique. 351, 9-10, p. 385-391 7 p.

研究成果: ジャーナルへの寄稿記事

Anosov Flow
Band Structure
Contact
Eigenvalue
Vertical
3 Downloads (Pure)

Basic relative invariants on the dual clans obtained by representations of Euclidean Jordan algebras

Nomura, T. & Nakashima, H., 2014, : : Revue Roumaine de Mathématiques Pures et Appliquées. 59, p. 443-451

研究成果: ジャーナルへの寄稿記事

ファイル